Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Aug 4, 2007, 3:01 PM PDT. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2007, 3:01 PM PDT (22:01 UTC)
- Expired
- Aug 5, 2007, 6:32 PM PDT
- In force
- 28 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 042201 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 301 PM PDT SAT AUG 4 2007 ...LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS POSSIBLE THROUGH THIS EVENING AND AGAIN TOMORROW AFTERNOON AND EVENING... CAZ214-050415- /O.NEW.KSTO.FW.W.0007.070804T2201Z-070805T0300Z/ /O.NEW.KSTO.FW.A.0007.070805T2000Z-070806T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 301 PM PDT SAT AUG 4 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR THE BURNEY BASIN AND THE NORTHWEST LASSEN NATIONAL FOREST NORTH OF LASSEN NATIONAL PARK. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR THE BURNEY BASIN AND THE NORTHWEST LASSEN NATIONAL FOREST NORTH OF LASSEN NATIONAL PARK. HOT AND VERY DRY CONDITIONS WILL CONTINUE ACROSS THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY THROUGH THIS EVENING...WITH HUMIDITIES REMAINING LESS THAN 15 PERCENT. GUSTY SOUTH TO SOUTHWEST WINDS WILL ALSO CONTINUE THROUGH THIS EVENING...AS AN UPPER LEVEL TROUGH OF LOW PRESSURE APPROACHES THE COAST. WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE THIS EVENING. THESE GUSTY WINDS COMBINED WITH THE LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH 8 PM THIS EVENING. THIS UPPER LEVEL TROUGH OF LOW PRESSURE WILL SLOWLY APPROACH THE NORTHERN CALIFORNIA COAST OVER THE NEXT 24 HOURS...CONTINUING THE THREAT OF GUSTY SOUTH TO SOUTHWEST WINDS ACROSS THE BURNEY BASIN AND THE NORTHEAST PLATEAU OF SHASTA COUNTY. HUMIDITIES WILL GRADUALLY INCREASE ACROSS THIS AREA TOMORROW. HOWEVER...THESE HUMIDITIES WILL REMAIN NEAR OR AT CRITICAL CONDITIONS. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ PALMER
4 follow-up statements
000 WWUS86 KSTO 050305 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 805 PM PDT SAT AUG 4 2007 ...LOW HUMIDITY AND GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH TOMORROW EVENING... CAZ214-051900- /O.UPG.KSTO.FW.A.0007.070805T2000Z-070806T0300Z/ /O.EXT.KSTO.FW.W.0007.000000T0000Z-070806T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 805 PM PDT SAT AUG 4 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT SUNDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. GUSTY WINDS AND LOW HUMIDITY WILL CONTINUE THROUGH TOMORROW EVENING AS LOW PRESSURE APPROACHES CALIFORNIA. HUMIDITY IN THERMAL BELTS ABOVE 3000 FEET AND OVER HIGHER RIDGES AND EXPOSED TERRAIN WILL REMAIN IN THE TEENS ALL NIGHT TONIGHT. HUMIDITY WILL DROP INTO THE SINGLE DIGITS AGAIN TOMORROW AFTERNOON ACROSS MOST OF THE AREA. WEST TO SOUTHWEST WIND GUSTS NEAR 25 MPH WILL CONTINUE EAST OF HIGHWAY 89 AND OVER ELEVATED TERRAIN TONIGHT. WINDS WILL INCREASE FURTHER TOMORROW AS THE LOW PRESSURE GETS CLOSER. GUSTS TO 35 MPH ARE POSSIBLE TOMORROW AFTERNOON...ESPECIALLY OVER RIDGES AND EXPOSED TERRAIN...ALONG WITH AREAS EAST OF HIGHWAY 89. WINDS WILL DECREASE TOMORROW EVENING AS OVERNIGHT HUMIDITY RECOVERIES IMPROVE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
000 WWUS86 KSTO 051346 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 645 AM PDT SUN AUG 5 2007 CAZ214-052300- /O.UPG.KSTO.FW.A.0007.070805T2000Z-070806T0300Z/ /O.EXT.KSTO.FW.W.0007.000000T0000Z-070806T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 645 AM PDT SUN AUG 5 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... GUSTY WIND AND LOW HUMIDITY WILL CONTINUE TODAY ACROSS PORTIONS OF BURNEY BASIN AND THE NORTHWEST LASSEN NATIONAL FOREST...NORTH OF LASSEN NATIONAL PARK. HUMIDITY WILL DROP INTO THE SINGLE DIGITS AGAIN THIS AFTERNOON ACROSS MUCH OF THE AREA. IN ADDITION...WEST TO SOUTHWEST WIND GUSTS UP TO 35 MPH WILL CONTINUE EAST OF HIGHWAY 89 AND OVER ELEVATED TERRAIN THIS AFTERNOON INTO EVENING. THE GUSTY WIND COMBINED WITH LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH 8 PM THIS EVENING. THE GUSTY WIND IS EXPECTED TO DECREASE TONIGHT AND COLDER TEMPERATURES OVERNIGHT WILL ALLOW FOR IMPROVED HUMIDITY RECOVERIES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ PCH
000 WWUS86 KSTO 052252 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 352 PM PDT SUN AUG 5 2007 CAZ214-060300- /O.CON.KSTO.FW.W.0007.000000T0000Z-070806T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 352 PM PDT SUN AUG 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. GUSTY WIND AND LOW HUMIDITY WILL CONTINUE THIS EVENING ACROSS PORTIONS OF BURNEY BASIN AND THE NORTHWEST LASSEN NATIONAL FOREST...NORTH OF LASSEN NATIONAL PARK. HUMIDITY IS CURRENTLY NEAR TEN PERCENT ACROSS MUCH OF THE AREA. WEST TO SOUTHWEST WIND GUSTS UP TO 35 MPH WILL CONTINUE EAST OF HIGHWAY 89 AND OVER ELEVATED TERRAIN INTO THIS EVENING. THE GUSTY WIND COMBINED WITH LOW HUMIDITY WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS THROUGH 8 PM THIS EVENING. THE GUSTY WIND IS EXPECTED TO DECREASE TONIGHT AND COLDER TEMPERATURES OVERNIGHT WILL ALLOW FOR IMPROVED HUMIDITY RECOVERIES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
000 WWUS86 KSTO 060132 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 632 PM PDT SUN AUG 5 2007 CAZ214-060245- /O.CAN.KSTO.FW.W.0007.000000T0000Z-070806T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 632 PM PDT SUN AUG 5 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. HUMIDITY IS INCREASING THIS EVENING AND IS EXPECTED TO CONTINUE TO INCREASE OVERNIGHT. THE RED FLAG WARNING IS THEREFORE CANCELLED. $$ SG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 4, 9:00 AM PDT, 6 hours 1 minute earlier.
Area forecast discussion, Aug 4, 9:00 AM PDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 900 AM PDT SAT AUG 4 2007 .DISCUSSION... UPPER LEVEL LOW OFF THE NORTHERN CALIFORNIA COAST WILL WEAKEN AS IT APPROACHES THE COAST TODAY AND TONIGHT AND MOVES THROUGH ON SUNDAY. THIS WILL BRING A NICE WARM DAY TODAY AND THEN COOLER TEMPERATURES TOMORROW WITH SYNOPTIC COOLING AND STRONGER ONSHORE FLOW. THE LOW OFF THE COAST WILL WEAKEN AS IT APPROACHES AND MOVES THROUGH AS A STRONG VORT WHICH WILL BRING SOME CLOUDS...MAINLY OVER THE HIGHER TERRAIN. THE TROUGH LINGERS OVER THE AREA THROUGH MIDWEEK NEXT WEEK FOR NEAR TO BELOW NORMAL TEMPERATURES. HIGH PRESSURE MAY BUILD WESTWARD TOWARDS THE END OF THE WEEK FOR WARMER TEMPERATURES. && .AVIATION... VFR CONDITIONS OVER THE REGION EXPECTED TO CONTINUE THROUGH TONIGHT WITH SOUTHWESTERLY FLOW ALOFT. LOCALLY GUSTY WINDS UP TO 30KT POSSIBLE OVER THE SIERRA...COASTAL AND NORTHERN MOUNTAINS. LOCAL MVFR/IFR CIGS POSSIBLE THIS MORNING IN THE BAY AREA. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 4, 6:00 AM PDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 600 AM PDT SAT AUG 4 2007 CAZ013>019-063-064-066>069-051400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 600 AM PDT SAT AUG 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:01 PM PDT | Fire Weather Watch | STO | 16 hr |
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.